# SDR DJFA20121125001

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N444FL
- Make and model: Beech STC400BEECH
- Aircraft serial: RK292
- Aircraft time: 6,944 hours, 5,900 cycles
- Engine: Wilint FJ443A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14003110
- Part serial: 1720
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

CREW REPORTED DURING LANDING ROLL NO BRAKING ACTION WAS AVAILABLE, PILOT TURNED OFF ANTI-SKID SYS AND LT MAIN TIRE WENT FLAT.  MX R & R LT MLG ANTI-SKID TRANSDUCER.
